# SDR CALA2013111800858

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 46,514 hours, 17,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME CRACKED AT BS 480 LOCATED BETWEEN STRINGER 8L & STRINGER 9L.  REPAIRED LT FRAME CRACKED AT BS 480 BETWEEN STRINGER 8L & STRINGER 9L IAW EA5310-04716 REV F.
